# SDR CALA2021091301567

- Difficulty date: September 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 71,560 hours, 25,636 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Intermittent
- Location: Le Flap Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FSEU FAULT HISTORY REPORTS LEADING EDGE FLAP RETRACT PROX SENSOR 2 INTERMITTENT DURING T/S, FOUND NO CURRENT FAULTS BUT FAULT HISTORY REPORTS FLAP RETRACT PROX SENSOR 2 INTERMITTENT. FOUND GROUNDING WIRE BROKEN. RETERMINATED GROUND WIRE, NO HELP. TRANSIT LIGHT REMAINS ON AFTER FULLY RETRACTED BUT GOES OUT WHEN "EXTENDED" LIGHT TURNS ON. REPLACED GROUNDING STUD FOR #2 FLAP PROX SENSOR GROUND PER SWPM 20-20-10.R&R #2 LE FLAP RETRACT PROX SENSOR PER AMM 27-88-11-000 -802. RESISTANCE CHECK OK.OPS CHECK GOOD. ALL INDICATIONS OK
